Record Type
Journal Articles

Contributor Information

Author(s)
Xu Q, Gu W, Gao S

Title Information

Full Title
Nonlinear oscillations of semigeostrophic Eady waves in the presence of diffusivity
Publication Title (abbreviated)
ADV ATMOS SCI

Identifiers

DOI
10.1007/BF02930869
ISSN
0256-1530

Publication Information

Publication Date
2005 Jan
Volume
22
Issue
1
First Page
49
Last Page
57
Page Count
9
Citation
Xu Q, Gu W, Gao S. Nonlinear oscillations of semigeostrophic Eady waves in the presence of diffusivity. ADV ATMOS SCI. 2005;22 (1):49-57.

Copyright